# SDR SWAA2022022845314

- Difficulty date: December 11, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N433LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 33716
- Aircraft time: 55,595 hours, 32,413 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AT AFT CARGO BAY; ON RH SIDE WALL SUPPORT BS727D RBL23 S-25R. MARKED / AFT CARGO BAY R/H SIDEWALL SUPPORT B.S 727D RBL23 REPAIRED IAW ER 18-06226 REV IR AND EA 1-753-33996 REV IR
